# SDR 9JLA2014013004835

- Difficulty date: January 23, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 71
- Aircraft time: 2,740 hours, 1,646 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 804710
- Part serial: 96258
- Condition: Sluggish
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE STAND BY ALTIMETER WAS VERY SLUGGISH IN ALL PHASES OF FLIGHT.  TROUBLESHOOTING FOUND THE STAND BY ALTIMETER DEFECTIVE.  THE DEFECTIVE UNIT WAS REMOVED SN 96258 & REPLACED WITH OVERHAULED UNIT.
